default search action
"New steps on Sobolev orthogonality in two variables."
Cleonice F. Bracciali et al. (2010)
- Cleonice F. Bracciali
, Antonia M. Delgado
, Lidia Fernández
, Teresa E. Pérez
, Miguel A. Piñar
:
New steps on Sobolev orthogonality in two variables. J. Comput. Appl. Math. 235(4): 916-926 (2010)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.